| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
After implanting the device in the initial surgery on (b)(6) 2024, intraoperative measurements showed 7 short-circuited channels.There were also no responses on autoart.It was decided to explant the device and use the back-up instead.The back-up was successfully implanted on the same day.
Event or Problem Description
After implanting the device in the initial surgery on (b)(6) 2024, intraoperative measurements showed 7 short-circuited channels.There were also reportedly no responses on autoart.It was decided to explant the device and use the back-up instead.The back-up was successfully implanted.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found during investigation are attributable to the removal surgery.According to the information received from the field in situ measurements showed abnormal telemetry measurements and increased ground path impedance (gpi), likely due to an insufficient contact of the reference electrode to connective tissue.The device was removed and the recipient was re-implanted with another device.This is a final report.